Post
Deactivatedd Deactivatedd 18-21 19 Answers Mar 14, 2012

Your Response

Cancel

I took Azithromycin on a empty stomach because I couldn't eat because I felt dizzy and had a headache, so I took Azithromycin on a empty stomach and I learned my lesson.... I had a REALLY bad stomach cramp/sharp pains and it hurt so badly like someone was twisting my stomach and stabbing it!!! DON'T TAKE MEDICATION ON A EMPTY STOMACH!!!

Best Answer

I took 36mg Concerta and Zoloft on an empty stomach one morning (actually today lol) and boy did I learn my lesson. My stomach was hurting all day. I had sharp pains. Don't ever take a pill on an empty stomach.

Best Answer

you would most definatelly be sick,speaking from personal experience,done this on several occasions and ust brought them straight back up not very nice experience

Best Answer

What do the directions on the bottle or container say? <br />
You could call a pharmacist and ask. <br />
You could call the physician or whoever gave you the presc<x>ription to ask. <br />
Depending on the medication and you, you could experience little, some, or major side-affects. Minimally, you could have nausea, vomiting, etc., etc.

Best Answer

I once took vitamins and got nauseous....and had to vomit...so my advice is to at least eat a slice of bread or toast before taking pills...

Best Answer

That happened too me before. I was in a hurry and didnt eat breakfest and quickly took my pills and went out. Then I starting feeling nauseous and started dry heaving from not eating..... I learned my lesson!

Best Answer

this happened to me while I was driving...had to pull over and puke on the side of the road...dry heaving and the sort...I also learned a lesson...never sleep over at gf's house on a school night...she never has food....haha

Best Answer

Get a tummy ache.

Best Answer

comotosed

Best Answer

Some meds are supposed to be taken on an empty stomach. Some recommend you take with food or milk. I don't know what happens if you don't take meds properly, because I am not brave enough to not do it right.

Best Answer

It depends on the medication, you have to read the instructions. Some medicines require you to take them on an empty stomach and some counter indicate this. Get it wrong and you might make yourself naseous or the medicine may not be absorbed.

Best Answer

maybe nothing...but sometimes it could cause stomach upset, you might get sick, and it could also affect the rate at which it is broken down and absorbed by your body if it is supposed to be taken with food.

Best Answer

make it worst.

Best Answer

nothing much.. you might get an upset stomach though, is why they suggest you eat it with food

Best Answer

It dissolves faster...lol idk

Best Answer

yup most of em are right...u iether have stomach cramps or like ive experienced twice already... YOU VOMIT THEM STRAIGHT OUT

Best Answer

I took a pill on an empty stomach and I puked and got to miss school. Afterwards, I really felt fine, it was just like a one time thing I guess.

Best Answer

Related Questions